Alert archive / Ohio / Frost Advisories in 2006

Frost Advisory 2, NWS Cleveland, OH

May 21, 200625 counties in Ohio

NWS Cleveland, OH issued this frost advisory at May 21, 2006, 3:32 AM EDT for 25 counties in Ohio. It took effect at May 22, 2006, 3:00 AM EDT. It was in force for 30 min.

The area

The counties it named.

The facts

Issued
May 21, 2006, 3:32 AM EDT (07:32 UTC)
In effect from
May 22, 2006, 3:00 AM EDT
Expired
May 22, 2006, 3:30 AM EDT
In force
30 min
Issued by
NWS Cleveland, OH
All 25 counties

Ashland County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 60 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 7.5 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2006-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2006-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2205 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCLE 210732
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
332 AM EDT SUN MAY 21 2006

OHZ003-006>011-017>023-027>033-036>038-047-211545-
/O.NEW.KCLE.FR.Y.0002.060522T0700Z-060522T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN...
NORWALK...MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...
CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...
YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
332 AM EDT SUN MAY 21 2006

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY. 

HIGH PRESSURE WILL SPREAD EAST ACROSS THE REGION AND WILL ALLOW
SKIES TO REMAIN CLEAR TONIGHT. THE CLEAR SKIES WILL ALSO ALLOW
TEMPERATURES TO DROP INTO THE MIDDLE 30S WHILE WINDS DIMINISH TO
LIGHT AND VARIABLE. AREAS OF FROST ARE EXPECTED TO DEVELOP
TONIGHT. 

RURAL...OUTLYING AREAS...AND AREAS AWAY FROM LAKE ERIE WILL BE
THE MOST VULNERABLE TO THE FROST TONIGHT.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD.

$$

LOMBARDY
4 follow-up statements
000 
WWUS71 KCLE 211409
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1009 AM EDT SUN MAY 21 2006

OHZ003-006>011-017>023-027>033-036>038-047-212215-
/O.CON.KCLE.FR.Y.0002.060522T0700Z-060522T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN...
NORWALK...MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...
CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...
YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
1009 AM EDT SUN MAY 21 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY
FOR MOST OF NORTHERN OHIO.

HIGH PRESSURE WILL SPREAD EAST ACROSS THE REGION AND WILL ALLOW
SKIES TO REMAIN CLEAR TONIGHT. THE CLEAR SKIES WILL ALSO ALLOW
TEMPERATURES TO DROP INTO THE MIDDLE 30S WHILE WINDS DIMINISH TO
LIGHT AND VARIABLE. AREAS OF FROST ARE EXPECTED TO DEVELOP
TONIGHT.

RURAL...OUTLYING AREAS...AND AREAS AWAY FROM LAKE ERIE WILL BE
THE MOST VULNERABLE TO THE FROST TONIGHT.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA ARE ADVISED TO PROTECT TENDER VEGETATION.
ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS71 KCLE 211905
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
305 PM EDT SUN MAY 21 2006

OHZ003-006>011-017>023-027>033-036>038-047-220315-
/O.CON.KCLE.FR.Y.0002.060522T0700Z-060522T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN...
NORWALK...MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...
CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...
YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
305 PM EDT SUN MAY 21 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
MONDAY...

CHILLY AIR SPREADING OVER THE AREA WILL CAUSE TEMPERATURES TO FALL
INTO THE MID TO UPPER 30S OVERNIGHT AND SHOULD ALLOW AREAS OF
FROST TO FORM. 

RURAL...OUTLYING AREAS...AND AREAS AWAY FROM LAKE ERIE WILL BE
THE MOST VULNERABLE FOR THE FROST TONIGHT.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA ARE ADVISED TO PROTECT TENDER VEGETATION.
ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD.

$$
ADAMS
000 
WWUS71 KCLE 220051
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
851 PM EDT SUN MAY 21 2006

OHZ003-006>011-017>023-027>033-036>038-047-221200-
/O.CON.KCLE.FR.Y.0002.060522T0700Z-060522T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN...
NORWALK...MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...
CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...
YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
851 PM EDT SUN MAY 21 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
MONDAY...

CHILLY AIR FROM SOUTHERN CANADA WILL CONTINUE TO SPREAD OVER
PORTIONS OF NORTHERN OHIO TONIGHT. TEMPERATURES BY EARLY MORNING
WILL DROP INTO THE MID TO UPPER 30S WHICH WILL ALLOW FOR AREAS
OF FROST TO FORM BEFORE DAYBREAK. RURAL AREAS AND AREAS AWAY FROM
LAKE ERIE WILL BE THE MOST VULNERABLE FOR THE FROST THROUGH
TOMORROW MORNING.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA ARE ADVISED TO PROTECT TENDER VEGETATION.
ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS71 KCLE 220730
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
330 AM EDT MON MAY 22 2006

OHZ009>011-019>023-029>033-037-038-047-221600-
/O.CAN.KCLE.FR.Y.0002.000000T0000Z-060522T1200Z/
/O.NEW.KCLE.FR.Y.0003.060523T0600Z-060523T1200Z/
ERIE OH-LORAIN-CUYAHOGA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
NORWALK...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
330 AM EDT MON MAY 22 2006

...FROST ADVISORY IS CANCELLED FOR THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. THE
FROST ADVISORY WHICH WAS IN EFFECT FOR THIS MORNING HAS BEEN
CANCELLED.

HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE LOWER GREAT LAKES
TODAY AND TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES
TO FALL INTO THE MIDDLE 30S AWAY FROM LAKE ERIE BY TUESDAY MORNING.
THIS WILL ALLOW AREAS OF FROST TO FORM...MAINLY INLAND FROM LAKE
ERIE AND AWAY FROM URBAN AREAS.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE ADVISED
TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

OHZ003-006>008-017-018-027-028-036-220830-
/O.CAN.KCLE.FR.Y.0002.000000T0000Z-060522T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS...
MARION
330 AM EDT MON MAY 22 2006

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FROST
ADVISORY. 

ALTHOUGH PATCHY FROST IS POSSIBLE THIS MORNING WITH TEMPERATURES
IN THE UPPER 30S...WIDESPREAD FROST IS NOT LIKELY. THEREFORE THE
FROST ADVISORY HAS BEEN CANCELLED.

$$

OHZ013-014-PAZ002-003-221600-
/O.NEW.KCLE.FR.Y.0003.060523T0600Z-060523T1200Z/
GEAUGA-ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON...EDINBORO...
MEADVILLE
330 AM EDT MON MAY 22 2006

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. 

HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE LOWER GREAT LAKES
TODAY AND TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO FALL INTO THE MID 30S...ALLOWING AREAS OF FROST TO
FORM.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE ADVISED
TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 21, 2:25 AM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, May 21, 2:25 AM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OHIO
225 AM EDT SUN MAY 21 2006

.SHORT TERM (TODAY THROUGH MONDAY NIGHT)...
COLD FRONT SLIDING EVER SO CLOSE TO THE FORECAST AREA AND WAS ACROSS
EXTREME SOUTHERN ONTARIO CANADA.  SHOWERS AND A FEW EMBEDDED
THUNDERSTORMS WERE MOVING SOUTH TOWARD THE AREA AND WERE CONFINED TO
THE FRONT. LATEST LIGHTNING DETECTION DATA INDICATES THERE WERE NO
CLOUD TO GROUND STRIKES BUT CANT RULE OUT A FEW CLOUD TO CLOUD
STRIKES.  SOME LINGERING SHOWER ACTIVITY WILL REMAIN OVER THE
NORTHEAST HALF OF THE FORECAST AREA AFTER 12Z BUT SHOULD QUICKLY
EXIT TO THE EAST SOUTHEAST THIS MORNING.

COLD AIR ADVECTION WILL TAKE PLACE IN THE WAKE OF THE COLD FRONT AS
WINDS SHIFT TO A NORTHERLY DIRECTION THIS MORNING.  CLEARING IS
EXPECTED TO TAKE PLACE BEHIND THE FRONT AS WELL AND I BELIEVE THIS
LATE MAY SUN WILL HELP TO BRING TEMPERATURES UP INTO THE LOWER 60S
IN THE WEST BUT ONLY MIDDLE 50S IN THE EAST AT BEST.

THE NEXT PROBLEM OF THE DAY THAT WE WILL HAVE TO DEAL WITH IS FROST
POTENTIAL TONIGHT.  HIGH PRESSURE RIDGE IS EXPECTED TO BUILD INTO
THE AREA THIS AFTERNOON AND TONIGHT.  THE CLEAR SKIES WILL ALLOW FOR
EXCELLENT RADIATIONAL COOLING.  CLOUDS WILL LIKELY PERSIST UNTIL
LATE TONIGHT IN THE NORTHEAST FROM LAKE EFFECT SO THAT AREA SHOULD
BE PROTECTED FROM FROST THREAT.  ELSEWHERE ACROSS THE FORECAST AREA
I AM EXPECTING WINDS TO DECOUPLE ENOUGH TO DIMINISH WINDS AT THE
SURFACE TO LIGHT AND COMBINE WITH TEMPERATURES DIPPING INTO THE
MIDDLE 30S AND DEW POINTS IN THE LOWER TO MIDDLE 30S TO PRODUCE
AREAS OF FROST.  THERE IS THE POTENTIAL THAT AREAS NEAR THE LAKE
SHORE WILL BE PROTECTED TONIGHT AS LAND BREEZE MAY NOT HAVE A CHANCE
TO GET GOING BY DAWN. I WILL GO AHEAD AND HOIST THE FROST ADVISORY
FOR ALL AREAS IN NORTHERN OHIO EXCEPT THE EXTREME NORTHEAST PART AND
NORTHWEST PENNSYLVANIA.

MONDAY IS SHAPING UP TO BE A REAL WINNER IN THE WEATHER DEPARTMENT
ALBEIT COOL.  HIGH PRESSURE SYSTEM WILL GRADUALLY SETTLE IN OVER THE
FORECAST AREA AND SET THE STAGE FOR ANOTHER VERY GOOD RADIATIONAL
COOLING NIGHT FOR MONDAY NIGHT.  WILL GO WITH TEMPERATURES SLIGHTLY
WARMER ON MONDAY WITH HIGHS IN THE LOWER TO MIDDLE 60S IN THE WEST
TO MIDDLE AND  UPPER 50S CENTRAL AND LOWER 50S STILL IN THE EXTREME
NORTHEAST.

MORE AREAS OF FROST CAN BE EXPECTED MONDAY NIGHT WITH DOME OF HIGH
PRESSURE OVERHEAD.  I THINK EVEN THE LAKE SHORE AREAS WILL SEE A
THREAT DUE TO THE LAND BREEZE DEVELOPMENT TAKING PLACE.  WINDS
SHOULD GO VIRTUALLY CALM AND TEMPERATURES EXPECTED TO DROP INTO THE
LOWER TO MIDDLE 30S.
&&

.LONG TERM (TUESDAY THROUGH SATURDAY)...
HI PRES OVHD TUE SLOLY MOVS E WED AND THU TO FINALY SET UP RETURN
FLOW AND WRMR TEMPS. GNLY PATTERN APPEARS DRY BUT QUESTION OF WHAT
HAPPENS TO LOW THAT DIVES OUT OF NRN PLAINS INTO LWR OH RVR VLY AND
WKNS. MSTR FM THIS SYS MAY GET DRAGGED OVR OHIO AND NW PA BY
WEEKEND. GUIDANCE POPS LOW SO WL GO ONLY FOR SLGT CHC FOR NOW WHICH
WONT EVEN SHOW UP IN WORDING.
&&

.AVIATION (06Z-06Z)...
COLD FRONT WILL MOVE ACROSS ALL TAF SITES EARLY THIS MORN FROM 08Z
TO 12Z. MOST OF THE SHOWERS ARE WITH AND BEHIND THE FRONT AS
CONVECTIVE PROCESSES ARE ELEVATED. FOR THIS REASON WILL LEAVE OUT
THUNDER FROM TAF FCSTS ALTHOUGH AN ISOLATED RUMBLE STILL PSBL ESP
ACROSS EXTREME NE OH/NW PA WHERE LOW LEVEL CONVERGENCE IS BEST. MOST
CEILINGS AND VSBY WILL ALSO REMAIN VFR ALTHOUGH THERE COULD BE 2-3
HOURS OF POST FRONTAL MVFR CIGS/VSBY ESPECIALLY OVR HIGHER TERRAIN
OF NE OH/NW PA. SUBSIDENCE AND DRYING SHOULD COMMENCE QUICKLY AFT
FROPA ALTHO SOME VFR CU/STRATOCUMULUS WILL DEVELOP ACROSS NE
OH/INLAND NW PA WHERE BOUNDARY LAYER MOISTURE REMAINS HIGH. WINDS
WILL BE GUSTY WITH FROPA AND DURING THE DAY TODAY AS SFC HIGH
PRESSURE BUILDS IN.
&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY LATE TONIGHT FOR ALL BUT LAKE...GEAUGA...AND
ASHTABULA COUNTIES.
PA...NONE.
&&

SHORT TERM...LOMBARDY
LONG TERM...ADAMS
AVIATION...KOSARIK
Hazardous weather outlook, May 20, 5:31 AM EDT, 22 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
531 AM EDT SAT MAY 20 2006

LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-210945-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
531 AM EDT SAT MAY 20 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...
NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND
NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT AND THERE IS THE
POSSIBILITY FOR THUNDERSTORMS WITH THE FRONT. NONE OF THE
THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE. HOWEVER...THE DANGERS
OF LIGHTNING WILL STILL EXIST.

SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR LAKE ERIE LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT ADVISORIES FOR LAKE ERIE WILL LIKELY BE CONTINUED INTO
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LOMBARDY

Nearby

Frost Advisories in Ohio, 2006Every frost advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.